# SDR SWIA2020033049578

- Difficulty date: February 17, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT LINTEL CLIP IS POSSIBLY CRACKED.  FLAGGED  (C CHECK) RO 3/27/2020    REMOVED AND REPLACED AFT LINTEL CLIP REF. CRJ-200 SRM AND BOMBARDIER DWG. PRESSURE CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
